x� The scientific journal Discrete and Continuous Dynamical Systems - Series B is included in the Scopus database. Pan Zheng. Details can be found at, American Institute of Mathematical Sciences, http://aimsciences.org/conferences/2016/2016_speakers.html, Flyer Celebrating 25 Years of DCDS (free access codes included), Properties of the minimizers for a constrained minimization problem arising in Kirchhoff equation, Pomeau-Manneville maps are global-local mixing, Existence uniqueness and regularity theory for elliptic equations with complex-valued potentials, Solution of the 33rd Palis-Pugh problem for gradient-like diffeomorphisms of a two-dimensional sphere, Long time behavior of the fractional Korteweg-de Vries equation with cubic nonlinearity, Periodic solutions and Hyers-Ulam stability of atmospheric Ekman flows, Multiple ergodic averages for tempered functions, Asymptotic stability in a chemotaxis-competition system with indirect signal production, On asymptotic stability of ground states of some systems of nonlinear Schrödinger equations, On entropy of $ \Phi $-irregular and $ \Phi $-level sets in maps with the shadowing property, Blow-up and bounded solutions for a semilinear parabolic problem in a saturable medium, Gromov-Hausdorff stability for group actions, Sharp regularity for degenerate obstacle type problems: A geometric approach, Global large solutions and optimal time-decay estimates to the Korteweg system, A sharp scattering threshold level for mass-subcritical nonlinear Schrödinger system, Mean-square random invariant manifolds for stochastic differential equations, Global graph of metric entropy on expanding Blaschke products, Existence of nodal solutions for the sublinear Moore-Nehari differential equation, Failure of scattering to solitary waves for long-range nonlinear Schrödinger equations, Averaging of Hamilton-Jacobi equations along divergence-free vector fields, Jordan decomposition and the recurrent set of flows of automorphisms, A Liouville theorem of parabolic Monge-AmpÈre equations in half-space, Well-posedness for the three dimensional stochastic planetary geostrophic equations of large-scale ocean circulation, Classification of nonnegative solutions to an equation involving the Laplacian of arbitrary order, The relationship between word complexity and computational complexity in subshifts, Recurrence for measurable semigroup actions, Mckean-Vlasov sdes with drifts discontinuous under wasserstein distance, Global stability in a multi-dimensional predator-prey system with prey-taxis, Local well-posedness for the Klein-Gordon-Zakharov system in 3D, Invisible tricorns in real slices of rational maps, Anomalous time-scaling of extreme events in infinite systems and Birkhoff sums of infinite observables, Spatial dynamics and optimization method for a network propagation model in a shifting environment, Reversible perturbations of conservative Hénon-like maps, Strichartz estimates and local regularity for the elastic wave equation with singular potentials, Diffeomorphisms with a generalized Lipschitz shadowing property, Splitting theorems on complete Riemannian manifolds with nonnegative Ricci curvature, Steady asymmetric vortex pairs for Euler equations, Asymptotic stability of viscous contact wave for the inflow problem of the one-dimensional radiative Euler equations, Measures and stabilizers of group Cantor actions, A $ G^{\delta, 1} $ almost conservation law for mCH and the evolution of its radius of spatial analyticity, Entropy conjugacy for Markov multi-maps of the interval, Minimal period solutions in asymptotically linear Hamiltonian system with symmetries, Gamma convergence and asymptotic behavior for eigenvalues of nonlocal problems, Thermodynamic formalism of $ \text{GL}_2(\mathbb{R}) $-cocycles with canonical holonomies, Radially symmetric stationary wave for two-dimensional Burgers equation, Integral equations on compact CR manifolds, Quantitative oppenheim conjecture for $ S $-arithmetic quadratic forms of rank $ 3 $ and $ 4 $, Martingale solution for stochastic active liquid crystal system, Liouville type theorems for fractional and higher-order fractional systems, Sliding method for the semi-linear elliptic equations involving the uniformly elliptic nonlocal operators, On the asymptotic properties for stationary solutions to the Navier-Stokes equations, Well-posedness of renormalized solutions for a stochastic $ p $-Laplace equation with $ L^1 $-initial data, On the vanishing discount problem from the negative direction, Genetics of iterative roots for PM functions, Strong blow-up instability for standing wave solutions to the system of the quadratic nonlinear Klein-Gordon equations, Stabilizability in optimization problems with unbounded data, Orbital and asymptotic stability of a train of peakons for the Novikov equation, Penalisation of long treatment time and optimal control of a tumour growth model of Cahn–Hilliard type with singular potential, Comparison theorem for diagonally quadratic BSDEs, Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems, A quantum approach to Keller-Segel dynamics via a dissipative nonlinear Schrödinger equation, Second order estimates for complex Hessian equations on Hermitian manifolds, Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $, Normalized solutions for nonlinear coupled fractional systems: Low and high perturbations in the attractive case, Čech cohomology, homoclinic trajectories and robustness of non-saddle sets, On local well-posedness and ill-posedness results for a coupled system of mkdv type equations, Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families, Forward untangling and applications to the uniqueness problem for the continuity equation, Homogenization for nonlocal problems with smooth kernels, Properties of multicorrelation sequences and large returns under some ergodicity assumptions, On stochastic porous-medium equations with critical-growth conservative multiplicative noise, Approximation properties of Lüroth expansions, A symmetric Random Walk defined by the time-one map of a geodesic flow, An optimization problem with volume constraint for an inhomogeneous operator with nonstandard growth, Schrödinger Equations with vanishing potentials involving Brezis-Kamin type problems, Study of fractional Poincaré inequalities on unbounded domains, Boundary asymptotics of the ergodic functions associated with fully nonlinear operators through a Liouville type theorem, Global boundedness of solutions to the two-dimensional forager-exploiter model with logistic source, The Littlewood-Paley $ pth $-order moments in three-dimensional MHD turbulence, Primitive equations with horizontal viscosity: The initial value and The time-periodic problem for physical boundary conditions, Extensions of expansive dynamical systems, Existence and stability of patterns in a reaction-diffusion-ODE system with hysteresis in non-uniform media, On some model problem for the propagation of interacting species in a special environment, Dynamics of curved travelling fronts for the discrete Allen-Cahn equation on a two-dimensional lattice, Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms, Another point of view on Kusuoka's measure, $ BV $ solution for a non-linear Hamilton-Jacobi system, Complex planar Hamiltonian systems: Linearization and dynamics, Asymptotic analysis of a structure-preserving integrator for damped Hamiltonian systems, Dynamics of the 2D Navier-Stokes equations with sublinear operators in Lipschitz-like domains, A constructive approach to robust chaos using invariant manifolds and expanding cones, Numerical approximations of Allen-Cahn and Cahn-Hilliard /Filter /FlateDecode The time step τ depends /Length 15 About Discrete and Continuous Dynamical Systems-Series B. Entropy production in random billiards. Discrete & Continuous Dynamical Systems - A, 2021, 41(3): 1359-1385. doi: 10.3934/dcds.2020321. 11 0 obj << /FormType 1 font-size: 14px; Ryuji Kajikiya. To be published in this journal, an original paper must be correct, new, nontrivial and of interest to a substantial number of readers. H���1 /Type /XObject endobj Add your name and e-mail address to receive news of forthcoming issues of this journal: Copyright © 2020 American Institute of Mathematical Sciences. Failure of scattering to solitary waves for long-range nonlinear Schr\u00F6dinger equations. Abstract: We present a systematic methodology to determine and locate analytically isolated periodic points of discrete and continuous dynamical systems with algebraic nature. 40 0 obj << Helin Guo, Huan-Song Zhou. >> stream �����v� 2ۦ�\��i�.������������wFFFFF6Kֹ���������������,���������������G���-� ����